# SDR FDEA201011134336

- Difficulty date: November 13, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 42,978 hours, 29,096 cycles
- Engine: Pwa JT8D9
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363745
- Condition: Corroded
- Location: Bs 480-680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 480 TO 680 LBL 25.  REMOVED, FABRICATED, AND INSTALLED NEW SEAT TRACK SECTION AT BS 480TO 690 LBL 25   FROM BAC 1520-792-7178T6 DIM. 209.5" LONG, SPLICE REPAIR 2EA. FROM 1503-100122 7178T6   DIM 14.375" , AND STRAP FROM 7075T6 0.250" DIM. 8.5" X 2" IAW SRM 53-10-2 FIG 7, 53-10-5   FIG 1, 51-10-2, AND 51-30-2 REV 103.
